Skip to Content

Results for 'Depression Bipolar Disorder Obesity Panic Disorder Bupropion Lithium Side Effect Weight'

Is weight gain a common side effect of lithium?

Posted 20 Mar 2010 7 answers

I've worked so hard to lose weight.; I fear that when I start taking the lithium I will gain it all back. I've been taking... read more

Are thier any anti depressants that don't cause weight gain?

Posted 23 Mar 2010 8 answers

I've been taking Bupropion for depression (as well as lithium) as it seems like the only drug that does not cause me to... read more

Should I worry about severe drug interactions when taking both Bupropion 300 mg along with lithium?

Posted 20 Mar 2010 3 answers

I've been taking Bupropion HCL XL 300mg every morning for several months. Although this seems to help with some of my issues I still have... read more

Can I get pregenant off of lithium?

Posted 18 Aug 2018 2 answers

my stomach is bigger than normal and I thought that the lithium could be a side effect. I also have gained weight in the... read more

Bupropion - Is 150 XL the lowest dose available & does anyone take it with Prozac?

Posted 22 Oct 2017 4 answers

Today is my first of the XL 150 mg. I've done research, asked some questions as a I didn't know everything to ask. I'm sensitive to... read more

Does lithium and prozac a good combonation for bipolar and shizoaffevtive disorder?

Posted 9 Mar 2011 2 answers

I suffer from Bipolar #1 and Shizoaffective and Panic attacks would Prozac mixed with lithium help me?

Weight gain on zoloft?

Posted 22 Nov 2014 3 answers

I been on zoloft for 2 months 2 weeks still have days of depression and bad thoughts .How long should it take to work ? also weight... read more

Lithium vs Zyprexa overall which one has less side effects for treating biopolar?

Posted 23 Jul 2013 4 answers

history of insomnia and restlessness movement with most meds, daughter has dual diagnosis, IDD/TBI and biopolar with depression. All meds... read more

How common is weight gain when taking lithium?

Posted 18 Sep 2009 3 answers

Seroquel 50 mg + Lithium 450 and gain weight?

Posted 4 Jan 2019 1 answer

Recently I am obsessed with my diet. I started taking lithium and seroquel this week and I'm hardly eating. In your experience, do you... read more

Search Again?

Ask your own Question

Can't find what you're looking for? Put your question to our community and get answers fast.